RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 55, Number 3  


A weighted differential Hardy inequality on $\mathring{AC}(I)$
A. M. Abylaeva, A. O. Baĭarystanov, R. Oĭnarov
477
Approximation estimates for convolution classes in terms of the second modulus of continuity
O. L. Vinogradov
494
On the class of groups with pronormal Hall $\pi$-subgroups
W. Guo, D. O. Revin
509
Simple Lie sheaves of small dimension
N. A. Koreshkov
525
Random systems of equations in free abelian groups
A. V. Men'shov
540
On finite groups with given maximal subgroups
V. S. Monakhov, V. N. Tyutyanov
553
On $\Sigma$-rigid presentations of the real order
A. S. Morozov
562
Nontrivial solvability of elliptic equations in divergence form with complex coefficients
A. I. Noarov
573
Computable torsion-free nilpotent groups of finite dimension
M. K. Nurizinov, R. K. Tyulyubergenev, N. G. Khisamiev
580
On reconstruction of multiplicative transformations of functions in anisotropic spaces
E. D. Nursultanov, N. T. Tleukhanova
592
Hamiltonian closure on universal algebras
A. G. Pinus
610
On the determination of the coefficients in the viscoelasticity equations
V. G. Romanov
617
Embedding theorems and a variational problem for functions on a metric measure space
N. N. Romanovskiĭ
627
Behavior at infinity of a solution to a matrix differential-difference equation
M. S. Sgibnev
650
Regular polygons with primitive connected theories
A. A. Stepanova
666
On the Maxwell system under impedance boundary conditions with memory
M. V. Urev
672
Some properties of the operators generated by a derivative of the acoustic double layer potential
E. H. Khalilov
690
On abelian groups with right-invariant isometries
A. R. Chekhlov
701
On the strongly closed subgroups or $\mathscr H$-subgroups of finite groups
Zh. C. Shen, W. J. Shi, R. L. Shen
706
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019